# SDR UIEA2017062001043

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,046 hours, 18,089 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Underserviced
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START AFTER LANDING.  SERVICED THE APU IAW AMM 12-13-04, APU OPS CHECKED NORMAL IAW AMM 49-11-00.
